# SDR 2007UALA00712

- Difficulty date: March 8, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 58,477 hours, 17,062 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Reads Low
- Location: Slide/Raft
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EACH CABIN LIFE RAFTS, CYLINDER PRESSURE GAUGE NEEDLES ARE IN RED BAND (LOW PRESSURE).  [SUP 05-18-07]  LOW BOTTLE PRESSURE ATTRIBUTED TO A LEAKING GAUGE O-RING, WHICH APPARENTLY FAILED TO SEAL.  FILL VALVE WAS FOUND LOOSE. TIGHTENED VALVE AND RETESTED.
